| Model Number |
DWE402 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Muscle/Tendon Damage (4532)
| Date of Event |
12/18/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
Event or Problem Description
It was reported that there was a revision surgery due to a rotator cuff insufficiency.
Event or Problem Description
Additional Manufacturer Narrative
Please note the corrections made to the h6 clinical signs code: the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.But based on the event description which mentions that "revised due to rotator cuff insufficiency" and based on the ifu which mentions that ¿7.Contraindications¿ [¿] ¿¿ nonfunctional deltoid or external rotator muscles, important and nonrepairable rupture of the rotator cuff¿, the probable root cause of this event is probably due to the patient condition.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.